New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bhkhhh
Regular Member


Date Joined Jul 2006
Total Posts : 245
   Posted 4/18/2007 8:38 PM (GMT -7)   
My dosage of plaq was upped to 400mgs today. I was wondering if anyone else was wiped out when they upped their dose? I slept for 4hrs after I took it & I'm still tired. I was wondering if it was the med or just my body? I hope I don't react like this every time I take it.

PattyLatty
Veteran Member


Date Joined Mar 2006
Total Posts : 2570
   Posted 4/18/2007 8:44 PM (GMT -7)   
bhkh, I don't remember when my plaq was upped to 400mgs, so I can't tell you how I reacted when it was upped, but I can tell you that I tolerate it very well. I hope you get over the tiredness real soon.

Pat
Lupus, Rheumatoid Arthritis, Sjogren's, osteoarthritis, fibro, ibs, renauds, restless leg, hiatal hernia, double vision.

cellcept, neurontin, prednisone, plaquenil, synthroid, triamterene, cymbalta, tramadol, lunesta, actonel, meridia, tricor, aciphex, multivitamin, calcium w vit D, fish oil, aspirin


okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 4/19/2007 2:13 AM (GMT -7)   
Hi BHK, my experience with plaq was I was put on 800 mil right off the bat. with in the first hour got very dizzy and spaced out. after the first couple of days I was normal. whatever that means lol. Than when they decreased my dose to 400mil. I started feeling tired and like crap! So I guess if there is anything to it it worked just the opposite on me.
I hate that feeling of needing to sleep all the time. but you need to listen to you body. Maybe you need to get some extra rest right now. Why did they increase your plaq? perhaps that has somthing to do with why you are tired?

hugs
carol
God Bless
Carol
 
 Newly DX's Lupus.Possible CREST,COPD, high PB xanax,triam , Opana ER for pain, Evista for osteo,. oxygen Plaquanil400mil, . effexor. spiriva, xopenex.
 
Come ye, all that are weary and heavy laden, and I will give you rest!
 
 


bhkhhh
Regular Member


Date Joined Jul 2006
Total Posts : 245
   Posted 4/19/2007 8:30 PM (GMT -7)   
Derm started me out on 200mgs to see if it would help with rash. I thought it helped rash & fatigue & the rest of the symptoms but only sometimes. She wanted to up it because she didn't like the way my skin looks it is all mottled looking & she is still concerned about organ damage. I have been complaining for 2yrs about my feet & legs swelling & changing colors & I finally made it too doctors appt where they could actually see it! She is sending me back to rhuemy. I took the plaq in the morning today & one tonight & I feel alot better. I guess 2 pills at once is just too much for me.

okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 4/20/2007 1:49 AM (GMT -7)   
bhk, I'm praying you don't have organ involvement. I know that is a scarey thought. on the other hand I'm glad you found a right combination for the plaq. Like anything else it effects different people different ways. Keep us updated on your appt:
 
God bless
carol
God Bless
Carol
 
 Newly DX's Lupus.Possible CREST,COPD, high PB xanax,triam , Opana ER for pain, Evista for osteo,. oxygen Plaquanil400mil, . effexor. spiriva, xopenex.
 
Come ye, all that are weary and heavy laden, and I will give you rest!
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 12:14 AM (GMT -7)
There are a total of 2,735,771 posts in 301,331 threads.
View Active Threads


Who's Online
This forum has 151433 registered members. Please welcome our newest member, teenujohn.
256 Guest(s), 7 Registered Member(s) are currently online.  Details
Georgia Hunter, msOuchie, Job_the_Phoenix, Charmed3, gilly2, celebrate life, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer